MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES; ACETABULAR SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES; ACETABULAR SHELL CEMENTLESS
Catalog Number 01.32.156DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 may 2019 lot 185430: (b)(4) items manufactured and released on 10-dec-2018.Expiration date: 2023-11-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved: liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721), lot 186972: (b)(4) items manufactured and released on 02-nov-2018.Expiration date: 2023-10-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event (complaint 0707-19).Stem: masterloc 01.39.207 cementless ti coated lat stem # 7 (k151531), lot 186730: (b)(4) items manufactured and released on 22-nov-2018.Expiration date: 2023-11-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115), lot 186550: (b)(4) items manufactured and released on 28-nov-2018.Expiration date: 2023-11-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 2 months after primary the surgeon performed a washout and revised the cup, the liner, the head and the stem with another company's products for a hip infection (the pathogen is unknown).The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES
Common Device Name
ACETABULAR SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8607925
Report Number3005180920-2019-00371
Device Sequence Number11347906
Product Code LPH
UDI-Device Identifier07630030810855
UDI-Public07630030810855
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2023
Device Catalogue Number01.32.156DH
Device Lot Number185430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;